MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tip detachment occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly tortuous, non-calcified, right femoral artery with a diameter measuring 5.6mm.The 14f isleeve introducer sheath was placed in the femoral artery.The tavr procedure was successfully performed.During removal of the 14f isleeve introducer sheath from the patient it was discovered a fragment of the radiopaque tip had detached.The detached tip fragment was located under the skin near the femoral puncture site.The operators removed the detached tip fragment using surgical forceps.No patient complications were reported.
 
Event or Problem Description
It was reported that a tip detachment occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly tortuous, non-calcified, right femoral artery with a diameter measuring 5.6mm.The 14f isleeve introducer sheath was placed in the femoral artery.The tavr procedure was successfully performed.During removal of the 14f isleeve introducer sheath from the patient it was discovered a fragment of the radiopaque tip had detached.The detached tip fragment was located under the skin near the femoral puncture site.The operators removed the detached tip fragment using surgical forceps.No patient complications were reported.It was further reported the 14f isleeve introducer sheath was used in conjunction with an acurate prime delivery system and safari2 guidewire.
 
Additional Manufacturer Narrative
This supplemental report is being submitted with an update to sections: b5 describe event or problem.H6 device codes.H6 evaluation method codes.H6 evaluation result codes.H6 evaluation conclusion codes.Device technical analysis: the 14f isleeve introducer sheath was returned and device analysis was performed by a bsc quality technician.The returned device consisted of a 14f isleeve introducer sheath with the dilator pushed completely through the sheath and protruded from the sheath tip.The device was visually and microscopically evaluated.The 14f isleeve introducer sheath was kinked in numerous locations.Two (2) of three (3) expansion seams were expanded with the tip split at one (1) seam.The expanded seams and tip of the 14f isleeve introducer sheath occurred along the seam line and is expected during use of the device; therefore, this is not considered device damage.A portion of the tip was detached and not returned for analysis.One (1) image of fluoroscopy was provided and reviewed by a bsc quality technician.The fluoroscopic image showed the distal end and tip of the 14f isleeve introducer sheath inside the patient with a solid piece of foreign material (fm) above the tip area, which was most likely the detached portion of the tip.One (1) photograph of the 14f isleeve introducer sheath post procedure was provided and reviewed by a bsc quality technician.The photograph showed the distal end and tip of the 14f isleeve introducer sheath with blood on the outside.There was one (1) expanded seam.The tip showed that it was split along the back and a port of the tip missing on the top portion.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21985558
Report Number2124215-2025-29308
Device Sequence Number8312564
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)260319(10)33657896
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0033657896
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown